# SDR UIEA9996

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BACB30LM58P
- Condition: Loose
- Location: Nr 2 Te Aft Flap
- Part time: 60,910 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF NR 2 INBOARD AFT FLAP TRACK CARRIAGE BOGIE PIN ASSY REVEALED SAFETY BOLT MIGRATED OVER .50 INCH. NO PIN MIGRATION DUE PIN HELD IN PLACE BY ROLLER SUPPORT ROD.  THIS CONFIGURATION DOES NOT REQUIRE SAFETY WIRE FROM BOLT TO PIN.  REMOVED BOLT, INSPECTED, FOUND OK.  RE-INSTALLED AND TORQUED TO 240 INCHES - 260 INCHES PER BOEING RECOMMENDATION.  RE-TORQUED REMAINING SEVEN POSITIONS PRECAUTIONARY.  ATLAS AIR IS CURRENTLY PROCESSING AN FCD TO INSPECT THE REMAINDER OF THE -200 FLEET.  ATLAS WILL ALSO CREATE A TASK CARD TO ROUTINELY RE-TORQUE SAFETY BOLT DURING A-CHECKS UNTIL THE PIN AND BOLT COMBINATION CAN BE REPLACED WITH A DRILLED ASSEMBLY.  (X)
